# SDR 2002FA0001090

- Difficulty date: September 5, 2002
- Submitted: September 20, 2002
- Operation: General aviation
- Aircraft: N2523Z
- Make and model: Bbavia 8KCAB
- Aircraft serial: 33777
- Engine: Lyc AEIO360*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Misinstalled
- Location: Wing Root
- Part time: 1,141 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND WING ROOT FAIRING BRACKET AGAINST LOWER PART OF FORWARD SPAR (LEFT WING).  THE BRACKET APPEARS TO HAVE BEEN INSTALLED TOO CLOSE TO THE SPAR AT MANUFACTURE, CAUSING LOCAL MINOR DAMAGE.  REPAIRED LOCAL DAMAGE.  INSPECTED ENTIRE LENGTH OF FORWARD AND AFT SPARS IN BOTH WINGS AND FOUND NO OTHER DAMAGE.
